# SDR UALA2010120604466

- Difficulty date: December 4, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 58,915 hours, 10,668 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Spring
- Condition: Broken
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TESTING OF LT PACK SYS, HEARD A TATTLING METALLIC NOISE COMING FROM THE LT PACK REHEATER, SUSPECT A SMALL BROKEN PIECE OF METAL INSIDE THE REHEATER.  FOUND A BROKEN BONDING SPRING RING INSIDE THE REHEATER, REMOVED ALL BROKEN PARTS AND REPLACED BONDING SPRING ON REHEATER DUCT, LEAK CHECK AND OPS CHECKED ALL NORMAL.
